Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An extension of Quillen's Theorem B

Ieke Moerdijk and Joost Nuiten

Algebraic & Geometric Topology 20 (2020) 1769–1794
Bibliography
1 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR380779
2 K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419 MR341469
3 W Chachólski, W Pitsch, J Scherer, Homotopy pull-back squares up to localization, from: "An alpine anthology of homotopy theory" (editors D Arlettaz, K Hess), Contemp. Math. 399, Amer. Math. Soc. (2006) 55 MR2222504
4 D C Cisinski, Locally constant functors, Math. Proc. Cambridge Philos. Soc. 147 (2009) 593 MR2557145
5 P Deligne, Critère d’existence de points,
6 B Harris, Bott periodicity via simplicial spaces, J. Algebra 62 (1980) 450 MR563240
7 J F Jardine, Simplicial presheaves, J. Pure Appl. Algebra 47 (1987) 35 MR906403
8 J F Jardine, Diagrams and torsors, K–Theory 37 (2006) 291 MR2273461
9 A Joyal, Lettre d’André Joyal à Alexandre Grothendieck, (1984)
10 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
11 M Makkai, G E Reyes, First order categorical logic: model-theoretical methods in the theory of topoi and related categories, 611, Springer (1977) MR0505486
12 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1976) 279 MR402733
13 I Moerdijk, Bisimplicial sets and the group-completion theorem, from: "Algebraic K–theory : connections with geometry and topology" (editors J F Jardine, V P Snaith), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 279, Kluwer (1989) 225 MR1045852
14 F Morel, V Voevodsky, 𝔸1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
15 V Puppe, A remark on “homotopy fibrations”, Manuscripta Math. 12 (1974) 113 MR365556
16 D Quillen, On the group completion of a simplicial monoid
17 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
18 C Rezk, Fibrations and homotopy colimits of simplicial sheaves, preprint (1998) arXiv:math/9811038
19 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404